Can the nicotine patch cause mouth ulcers?

Question is Closed Report Mark as Favorite

Answers (1)

6 May 2010

Perhaps no, nicotine lozenges may however cause mouth ulcers, please check with you pharmacist/doc. who has recommended the patches, hope this helps?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Asthma -- Maintenance - Mouth ulcers - I'm just new to Symbicort turbuhaler and now mouth ulcers?

But It's not thrush... I always rinse my mouth out after using my inhalers, usually with a large glass of water.. Previously I was on Seretide ...

2 answers 13 Apr 2013

What else can I take so I wont get mouth uclers?

Im currently taking valtrex 1 gm and sometimes lysiene... is there anything else out there to lessen the mouth ulcers/herpes virus? its very painful ...

2 answers 23 May 2013

Is there a blood pressure medicine that does not have the side effect of getting mouth ulcers?

I have been taking Amlodopine for about a month and have developed several bad mouth ulcers. I have experienced this before when taking blood ...

1 answer 15 Nov 2013